# SDR IPXA2018040428195

- Difficulty date: March 23, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN TEE FITTING IS CRACKED AT BS 1321,  LONGERON 15R.  REMOVED, FABRICATED AND REPLACED THE TEE FITTING IAW DWG AEA7568, AND SRM 51-35-01.
